Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jay18

taking 40 mg of tane on an off

i took accutane for a month and got really screwed up on it. developed bipolar and anxiety. so i stopped. then started back up on it for another week and then stopped. took another pill or two and stopped again. now im GOING PSYCHO. severe panick attacks. hypersensitivity to everything a door shuts and i JUMP out of my seat i freak out 247. anyone know if this is truly accutane thats doing this? (i was on luvox the week i started back up on tane, by the way if that helps)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×